# SDR 9712289858

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RADAR FAILED.  SCREEN WENT TO RED THEN MULTI-COLORED.  SELECTED STANDBY THEN OFF, AFTER TWO MINUTES RETURNED TO ON.  SCREEN WAS BLANK FOR SEVERAL MINUTES THEN RETURNED TO RED THEN MULTI-COLORED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RADAR INDICATOR AND TRANSCEIVER, GROUND OPERATIONAL CHECK OK.
